# SDR DALA2025081105996

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT Y1292 LOCATED BETWEEN FR16 TO FR20, FWD GALLEY AREA.   REPLACED FLOOR BEAM Y1292 LOC. BTW. FR12 TO FR24 AT FWD GALLEY AREA IAW SRM 51-42-11 AND SRM 51-72-11.
